Go to:
Logótipo
Você está em: Start > Publications > View > A New Perspective on Controllability Properties for Dynamical Systems
Map of Premises
Principal
Publication

A New Perspective on Controllability Properties for Dynamical Systems

Title
A New Perspective on Controllability Properties for Dynamical Systems
Type
Article in International Scientific Journal
Year
1997
Authors
P. Rocha, J.Wood
(Author)
FEUP
View Personal Page You do not have permissions to view the institutional email. Search for Participant Publications View Authenticus page View ORCID page
Journal
Vol. 7 No. 4
Pages: 869-879
ISSN: 1641-876X
Publisher: Walter De Gruyter
Scientific classification
FOS: Engineering and technology > Other engineering and technologies
Other information
Language: Portuguese
Type (Professor's evaluation): Scientific
Documents
We could not find any documents associated to the publication.
Recommend this page Top
Copyright 1996-2025 © Faculdade de Medicina Dentária da Universidade do Porto  I Terms and Conditions  I Acessibility  I Index A-Z
Page created on: 2025-08-30 at 16:12:29 | Privacy Policy | Personal Data Protection Policy | Whistleblowing | Electronic Yellow Book